# SDR SWI2023F00348

- Difficulty date: July 22, 2023
- Submitted: September 15, 2023
- Operation: Air carrier
- Aircraft: N465SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7845
- Aircraft time: 43,629 hours, 38,191 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT DD3 INTERCOSTAL IS CORRODED     (C-CHECK RO 9/13/2023)    PAX DOOR AFT DD3 INTERCOSTAL CORROSION IS OUT OF LIMITS. REMOVED AND INSTALLED NEW PAX AFT DD3 INTERCOSTAL REF CRJ200 SRM 51-42-06. AND DWG 601R31702 REV. N. COMPLIED WITH TASK CARD 51-900-1003-SKY. NO LEAKS NOTED.
